Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 4, 2014, 2:30 AM EDT for Brown County, Clermont County, Ohio; 7 counties in Kentucky. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 2:30 AM EDT (06:30 UTC)
- Expired
- Apr 4, 2014, 9:05 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:30 AM EDT | FLASH FLOOD | 2 S Decatur, OH | SR-763 CLOSED DUE TO FLOODWATERS AT MULTIPLE LOCATIONS |
| Apr 4, 7:50 AM EDT | FLASH FLOOD | Falmouth, KY | NUMEROUS ROADS CLOSED DUE TO HIGH WATER COUNTYWIDE -- HOGGS RIDGE, MULLINS, KNOXVILLE-GARDNERSVILLE, WAGNERS FERRY, BLANKET CREEK, KELLY, NEW ZION, COLVIN BEND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 240 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WGUS51 KILN 040630
FFWILN
KYC023-037-081-117-161-191-201-OHC015-025-041030-
/O.NEW.KILN.FF.W.0002.140404T0630Z-140404T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
EASTERN GRANT COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 630 AM EDT.
* AT 225 AM EDT...RADAR INDICATED THAT THUNDERSTORMS WITH HEAVY RAIN
WERE OVERSPREADING THE WARNED AREA. HEAVY RAIN WILL CONTINUE TO
FALL THROUGH 5 AM WITH ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
ALEXANDRIA...BROOKSVILLE...FALMOUTH...GEORGETOWN...INDEPENDENCE...
MAYSVILLE...MOUNT OLIVET...AUGUSTA...BETHEL...BUTLER...NEW RICHMOND
AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8422
3858 8421 3856 8441 3847 8458 3854 8452
3879 8458 3880 8462 3888 8460 3895 8461
3902 8368 3864 8371 3861 8362 3852 8364
3845 8385 3848 8394 3843 8400
$$2 follow-up statements
212
WGUS51 KILN 041005
FFWILN
KYC023-037-081-117-161-191-201-OHC015-025-041330-
/O.EXT.KILN.FF.W.0002.000000T0000Z-140404T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
EASTERN GRANT COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 930 AM EDT.
* AT 558 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. TWO TO LOCALLY THREE INCHES
OF RAIN HAS FALLEN OVERNIGHT FROM JUST SOUTH OF FALMOUTH TO AROUND
WEST UNION. UP TO ANOTHER INCH OF RAIN WILL BE POSSIBLE THROUGH 8
AM.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
ALEXANDRIA...BROOKSVILLE...FALMOUTH...GEORGETOWN...INDEPENDENCE...
MAYSVILLE...MOUNT OLIVET...AUGUSTA...BETHEL...BUTLER...NEW RICHMOND
AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8422
3858 8421 3856 8441 3847 8458 3854 8452
3879 8458 3880 8462 3888 8460 3895 8461
3902 8368 3864 8371 3861 8362 3852 8364
3845 8385 3848 8394 3843 8400
$$074
WGUS71 KILN 041305
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT FRI APR 4 2014
KYC023-037-081-117-161-191-201-OHC015-025-041315-
/O.CAN.KILN.FF.W.0002.000000T0000Z-140404T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-
GRANT KY-BROWN OH-CLERMONT OH-
905 AM EDT FRI APR 4 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
CLERMONT...BROWN...EASTERN GRANT...CAMPBELL...BRACKEN...ROBERTSON...
PENDLETON...MASON AND KENTON COUNTIES HAS BEEN CANCELLED...
WATER IS RECEDING AND RAPID FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. A FLOOD ADVISORY HAS BEEN ISSUED FOR THIS REGION FOR
LINGERING STANDING WATER ON AREA ROADWAYS. LAW ENFORCEMENT AND
COUNTY HIGHWAY DEPARTMENTS HAVE BEEN REPORTING AN OVERALL RECEDING
OF THE HIGH WATER WHICH OCCURRED OVERNIGHT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8422
3858 8421 3856 8441 3847 8458 3854 8452
3879 8458 3880 8462 3888 8460 3895 8461
3902 8368 3864 8371 3861 8362 3852 8364
3845 8385 3848 8394 3843 8400
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 2:04 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 4, 2:04 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
204 AM EDT FRI APR 4 2014
.SYNOPSIS...
A COLD FRONT WILL THEN SWING THROUGH THE AREA FRIDAY
MORNING...PUSHING SHOWERS AND THUNDERSTORMS AHEAD OF IT. DRY HIGH
PRESSURE WILL SETTLE IN BEHIND THE FRONT FOR THE WEEKEND. ANOTHER
LOW PRESSURE SYSTEM WILL BRING RAIN TO THE AREA ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AREA OF LIGHT SHOWERS IS MOVING ACROSS NRN KY INTO EXTREME SRN
OHIO ATTM...WHILE SOME LIGHT SHOWERS IR DRIZZLE IS BEING PICKED UP
ACROSS THE N. THIS ACTIVITY SHOULD WORK E IN THE NEXT COUPLE OF
HOURS AND MAKE ROOM FOR THE CONVECTION EXPECTED LATER TONIGHT.
CONVECTION OUT IN MO/IL IS AHEAD OF A CDFNT IS EXPECTED TO WORK
IN AFT 06Z. COULD SEE A FEW ISOLATED SEVERE STORMS OVERNIGHT IF
THE CONVECTION CAN TAP THE WINDS ALOFT. KEPT THE CATEGORICAL POPS
GOING FOR THE WESTERN COUNTIES FOR THE END OF THE PERIOD.
THE WESTERN COUNTIES GOT SOAKED TODAY AND WITH ADDITIONAL 1 TO 1.5
INCHES POSSIBLE WITH THE NEXT SYSTEM WILL KEEP THE FLOOD WATCH
GOING. THE E DID NOT GET AS MUCH RAIN TODAY AND WITH THE LULL
OVERNIGHT...DIDNT EXTENDED THE FLOOD WATCH EWD AT THIS TIME.
TEMPERATURES SHOULD BE NON-DIURNAL TONIGHT...AS THE WARM TOWARDS
MORNING AHEAD OF THE FRONT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
CONVECTION SHOULD BE ON GOING AT THE BEGINNING OF THE PERIOD. THE
CONTINUED THREAT OF SEVERE STORMS SHOULD CONTINUE FOR THE MORNING
HOURS AS THE LINE PUSHES THROUGH. EXPECT EVERYONE TO SEE RAIN
TOMORROW SO KEPT THE 100 POPS GOING.
CAA ADVECTION BEHIND THE FRONT...SHOULD CAUSE MORNING HIGHS IN THE
W...AND EARLY AFTN HIGHS IN THE E,
STRONG SYNOPTIC WINDS ON FRIDAY WILL OCCUR BEHIND THE FRONT.
WELL MIXED AIRMASS WILL SUPPORT GUSTS OF 35-45 MPH. MIGHT NEED AN
A WIND ADVISORY SOME TIME FRIDAY AFTERNOON...BUT SINCE IT IS
SECOND PERIOD AND THERE ARE OTHER THREATS...WILL HOLD OFF ON
ISSUING AT THIS TIME. WILL CONTINUE TO MENTION IN THE HWO. THE
WINDS WILL STAY UP FRIDAY NIGHT...WITH SOME GUSTS LASTING EVEN
INTO SATURDAY...ESPECIALLY IN THE NORTHERN CWA.
IN THE CAA FRIDAY AFTN THERE COULD BE SOME INSTABILITY SHOWERS
ACROSS THE NRN CWA.
HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND SATURDAY NIGHT. HIGHS
WILL ONLY REACH INTO THE 50S ON SATURDAY....WHILE LOWS SATURDAY
NIGHT DROP BACK INTO THE 30S.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WITH RELATIVELY CLEAR SKIES WILL BE EXITING EAST
THROUGH THE OHIO VALLEY ON SUNDAY. LOW PRESSURE WILL LIFT NORTHEAST
OUT OF TEXAS SUNDAY NIGHT AND CROSS THE OHIO VALLEY ON
MONDAY...OVERSPREADING RAIN WITH EMBEDDED THUNDERSTORMS. KEPT THE
CHANCE OF THUNDER WHERE RAIN WAS LIKELY OR HIGHER. LATEST MODEL RUNS
HAVE A BIT MORE TIMING DIFFERENCES THAN THIS TIME YESTERDAY. UPPER
LEVEL FORECASTS ARE GEARING TOWARDS A MORE OPEN H5 TROUGH /ECMWF AND
CANADIAN/ VERSUS A CLOSED LOW /GFS/. THE STRONGER CLOSED LOW IS A
BIT LAGGING IN TIME AND THE PRECIP FIELDS FROM THE GFS TAKE LONGER
TO EXIT AND LINGER THROUGH DAYBREAK TUESDAY. COLD ADVECTION WITH A
STILL DEEPENING LONGWAVE TROUGH IN THE EASTERN U.S. ON TUESDAY HAD A
CONTINUED CHANCE OF A SHOWER IN THE REGION BUT THERE IS LITTLE LOWER
SUPPORT OR MOISTURE FIELDS TO SUGGEST THAT SHOWERS WOULD BE PRESENT.
I SPLIT THE DIFFERENCE AND HAVE VERY LOW CHANCE POPS FOR THIS TIME
FRAME.
HIGH PRESSURE BUILDS IN ON WEDNESDAY AND RETURN FLOW SETS UP THE
LATTER PART OF THE WEEK WITH A RETURN TO NORMAL TEMPERATURES
EXPECTED MID WEEK AND THEN A NICE WARMUP THURSDAY.
GIVEN THE ABUNDANT MOISTURE/CLOUD COVER/POTENTIAL PRECIP FOR THIS
TIME FRAME...HIGHS WILL BE COOLER THAN SEASONAL NORMS THROUGH THE
PERIOD AND LOWS WILL LIKELY BE AT OR WARMER. ONE LOW TEMP EXCEPTION
IS WED MORNING WITH CAA AND POSSIBLE CLEARING SKIES.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE AND ASSOCIATED FRONTS ARE CAUSING PROBLEMS FOR
AVIATION. SHOWERS AND THUNDERSTORMS DEVELOPING IN A VERY MOIST AND
UNSTABLE AIRMASS ARE BEGINNING TO AFFECT TAF SITES FROM THE
SOUTHWEST. TAF SITES WILL SEE FLIGHT CONDITIONS AS LOW AS IFR WITH
SOME OF THE THUNDERSTORMS. CEILINGS BELOW 1000 FEET AND
VISIBILITIES BELOW 5SM ARE POSSIBLE.
ONCE THE SHOWERS AND THUNDERSTORMS MOVE EAST EARLY THIS
AFTERNOON...CONDITIONS WILL IMPROVE TO VFR BUT WINDS WILL BE
GUSTING OVER 30 KNOTS FROM THE WEST IN A VERY TIGHT PRESSURE
GRADIENT. WINDS WILL SUBSIDE AND CEILINGS MAY BECOME SCATTERED
NEAR THE END OF THE TAF PERIOD AS HIGH PRESSURE MOVES IN.
OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE MONDAY
ALONG WITH A CHANCE OF THUNDERSTORMS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ089>100.
IN...FLOOD WATCH THROUGH THIS AFTERNOON FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...HATZOS/SITES
NEAR TERM...SITES
SHORT TERM...
LONG TERM...FRANKS
AVIATION...CONIGLIOHazardous weather outlook, Apr 3, 2:42 PM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 242 PM EDT THU APR 3 2014 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-041015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN- 242 PM EDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES INTO THE AREA. DAMAGING WINDS ARE THE PRIMARY THREAT...BUT THERE WILL ALSO BE SOME RISK FOR TORNADO DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEHIND THE COLD FRONT ON FRIDAY...SOUTHWESTERLY WINDS WILL BECOME STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED LATE TONIGHT THROUGH FRIDAY MORNING. KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-041015- LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 242 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAIN WILL DIMINISH LATER THIS AFTERNOON AND THEN REDEVELOP AFTER MIDNIGHT. RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES INTO THE AREA. DAMAGING WINDS ARE THE PRIMARY THREAT...BUT THERE WILL ALSO BE SOME RISK FOR TORNADO DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THE COLD FRONT ON FRIDAY...SOUTHWESTERLY WINDS WILL BECOME STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED LATE TONIGHT THROUGH FRIDAY MORNING.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:07 PM EDT | River Flood Warning | ILN | Hamilton | 4 days |
| Apr 4, 2:12 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble | 9 hr |
| Apr 4, 3:05 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Montgomery, Preble and 1 more | 8 hr |
| Apr 4, 3:44 AM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 4, 4:20 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 4, 4:32 AM EDT | Wind Advisory | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Franklin and 11 more | 16 hr |
| Apr 4, 5:56 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 4, 6:36 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Pickaway and 2 more | 4 hr |
| Apr 4, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 5 hr |
| Apr 4, 9:41 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 5 hr |
| Apr 4, 11:55 AM EDT | River Flood Warning | ILN | Butler | 8 hr |
| Apr 4, 7:59 PM EDT | River Flood Warning | ILN | Pickaway | 43 hr |
| Apr 4, 2:02 AM EDT | Flash Flood Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 7 hr |
| Apr 4, 8:41 AM EDT | Areal Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 3 hr |
| Apr 4, 11:44 AM EDT | Areal Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 21 hr |
| Apr 4, 1:33 PM EDT | Areal Flood Advisory | ILN | Bracken, Pendleton | 87 min |
| Apr 4, 2:19 PM EDT | Areal Flood Warning | ILN | Bracken, Robertson | 43 hr |
Nearby
Flash Flood Warnings in Kentucky, 2014Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.